# SDR CA030324003

- Difficulty date: March 10, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 310Q
- Aircraft time: 4,584 hours
- Engine: Cont IO470VO
- Propeller: Mcauly 3AF32C87
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 59420011
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, FOUND STEERING BELLCRANK CRACKED IN RADIUS, SEVERAL LOCATIONS. NOTE: THE NEW BELLCRANK INSTALLED IS A HEAVIER UNIT.
